# SDR CALA0000731

- Difficulty date: May 21, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737375
- Aircraft serial: 28765
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE A FIRE LOOP FAULT LIGHT ILLUMINATED WHILE EN ROUTE FROM SNA TO EWR (B LOOP WAS ON PLACARD).  QRH PROCEDURES WERE FOLLOWED AND THE AIRCRAFT WAS DIVERTED TO PHX WHERE IT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING FOUND WIRE NR 25R1 TERMINAL BROKEN AT CORE FIRE DETECTION ELEMENT.  THE TERMINAL WAS REPLACED AND SYSTEM OPERATION CHECKED GOOD.
